# SDR SWAA2025102728412

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737824
- Aircraft serial: 63588
- Aircraft time: 24,347 hours, 12,582 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX772278
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

45 MIN INTO FLIGHT. ENG 2 HYD PUMP LOW PRESSURE LIGHTILLUMINATED. ELEC 1 LOW PRESSURE LIGHT ALSO ILLUMINATED. RAN PROCEDURE IAW QRH & EXTENDED FLAPS VIA ALT FLAP SYS TO FLAPS 15 LANDING.   REMOVED & REPLACED ENG NR 2 EDP IAW AMM 29-11-11. OPS TESTED GOOD, NO LEAKS NOTED.   B SYSTEM EMDP R & R REF AMM 29-11-21.  PERFORMED B SYSTEM HYDRAULIC FLUSH REF MT729-PRD-01-01. NO LEAKS NOTED OPS CHECKS GOOD.
